Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Had Typhoid Fever. Took Zifi O With Vizylac. Feeling Headache. Got Migraine, Cholesterol

I had a Typhoid fever last month and had taken Zifi O with Vizylac for two weeks (18th Sept to 03 Oct 2013). Now I am feeling head ache. I am feeling unbearable headache when I bow my head down. I have consulted with the same doctor. He prescribed tablet Zifi CV 200 along with Capsule Vizylac & Calpol this time. What is this Zifi CV 200 tablet for. I have been taking Ciplar LA 40 migrain pain for the last 6 years and Roseday 5 Mg for last 4 years for cholesterol.
Tue, 29 Oct 2013
Report Abuse
General & Family Physician 's  Response
Thanks for HCM.
I think your doctor has diagnosed your headache due to sinusitis that's why he gave you zifi-cv.
You can continue your other medicines with it.
Combination of paracitamol,metaclopramide and flunarizine is available and highly effective in migrainous headache.
Complete course of zifi-cv.
Keep in touch with your doctor.
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Antipyretic


Loading Online Doctors....
Had Typhoid Fever. Took Zifi O With Vizylac. Feeling Headache. Got Migraine, Cholesterol

Thanks for HCM. I think your doctor has diagnosed your headache due to sinusitis that s why he gave you zifi-cv. You can continue your other medicines with it. Combination of paracitamol,metaclopramide and flunarizine is available and highly effective in migrainous headache. Complete course of zifi-cv. Keep in touch with your doctor.